# SDR 2005UALA00714

- Difficulty date: July 3, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 37,321 hours, 13,361 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAME 34 AT BELLY PANEL.  DENT IN SKIN 4" FWD OF FS 34 AND JUST OTBD OF STR 43R.  MAJOR REPAIR TO ADD DOUBLER OVER SKIN.
